CureZone   Log On   Join
Re: severe joint pain with mirena
 
meat27 Views: 4,497
Published: 13 years ago
 
This is a reply to # 1,141,685

Re: severe joint pain with mirena


I am so sorry you have been through so much pain. I got my IUD and 2 days later my hands started to really hurt like I imagine Arthritis does. Then I would get really severe sharp pains in my arms. about a week after getting mirena I started having chest pain and was so scared I was going to have a heart attack. 10 days after getting mirena I had it taken out so I dont know how bad it would have gotten if I had kept it in. Since taking it out I have had joint and muscle pain off and on but it is only in my left side now. I have also had weakness on my left side and weird vibrating/buzzing like sensations. I am certain your joint pain is from the IUD especially if it all started since having it put in. I would definitely take it out. I have had mine out for 3 1/2 months and im still recovering but things seem to be getting better. I have learned from the website that it takes time. Good luck to you.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.750 sec, (1)